TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Admixture vertex edges system and A-space

* ,

* Corresponding author · click or hover a name for details

pp. 469–474Vol. 28Issue 2March 2025DOI: 10.47974/JDMSC-2211 Crossmark XML
Received:
11 Sep 2024
Published Online:
11 Apr 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2211
Pages:
469–474

Abstract

The admixture vertex edges system is the central idea of this paper, which are used serve to present, the new space called A-space. We present the essential and required foundation for the ideas of A-space. And we investigate the notions and some properties of admixture vertex edges system associated with some certain graphs.

Keywords

Subject Classifications

04A0505C20

References

[1] J.W. Evane, F.Harary and M. S. Lynn, “On the computer enumeration of finite topologies,” Communications of the ACM, vol. 10, no. 5, pp. 295-297 (1967).  [Online]. Available:https://doi.org/10.1145/363282.363311.
[2] F. Harary, Graph Theory Graph Theory. Addison-Wesley Publishing Company, New York. Reading Mass (1969). 
[3] K.S. Al’Dzhabri, “Enumeration of connected components of acyclic digraph,”  J. Discrete Math. Sci. Cryptography,   vol. 24, no. 7, pp. 2047-2058 (2021).  [Online]. Available: https://doi.org/10.1080/09720529.2021.1965299.
[4] A. O. Baid and Khalid Sh. Al’Dzhabri, “Topological structures using blended vertices systems in graph theory,” J. Interdiscip. Math., vol. 25, no. 6, pp. 1893-1908 (2022). [Online]. Available: https://doi.org/10.1080/09720502.2022.2092987.
[5] S. A. Hazem and K.S. Al’Dzhabri, Some Topological Concepts associated with Graphs, AIP Conf. Proc. 2414, 040029 (2023). [Online]. Available:  https://doi.org/10.1063/5.0114854.
[6] K.S. Al’Dzhabri and F.K. Al-Basri, On bornological topological space and digrraphs, AIP Conf. Proc. 2414, 040014 (2023). [Online]. Available: https://doi.org/10.1063/5.0115082.
[7] K.S. Al’Dzhabri and V. I. Rodionov, “On some formulas in the problem of enumeration of finite labeled topologies,” Discrete Math. Algorithms Appl., vol. 15, no. 02 (2022). [Online]. Available: https://doi.org/10.1142/s1793830922500756.
[8] K.S. Al’Dzhabri and V. I. Rodionov, “On enumeration of labeled connected transitive digraphs,” J. Interdiscip. Math., vol. 26, no. 6, pp. 1329-1340 (2023). [Online]. Available: https://doi.org/10.47974/jim-1631.
[9] S.S. Ray, Graph Theory with algorithms and its applications: In applied Sciences and Technology, Springer, New Delhi (2013).
[10] X. Zhang, A. Razzaq, K. Ali, S.T. R. Rizvi and M.R. Farahani. A new approach tο find eccentric indices οf some graphs,”  J Inform Optim Sci., vol. 41, no. 4, pp. 865-877 (2020),  [Online]. Available: https://dοi.οrg/10.1080/02522667.2020.1744304.
[11] Kh.Sh. Al’ Dzhabri and V.I. Rodionov, “On support sets of acyclic and transitive digraphs,” Vestnik Udmurtskogo Universiteta Matematika Mekhanika Komp yuternye Nauki, vol. 27, no. 2, pp. 153-161 (2017). [Online]. Available: https://doi.org/10.20537/vm170201.
[12] A. F. Hassan, E. Y. Habeeb, and Z. A. Hasan, “A new type of fuzzy soft topological space via binary relation fuzzy soft set,”  J. Discrete Math. Sci. Cryptography,  vol. 27, no. 5, pp. 1605-1610 (2024). [Online]. Available: https://doi.org/10.47974/jdmsc-2002.
[13] Z. L. Hadi and A. F. Hassan, “The Non-Adjacency Incompatible Vertices Topology on Digraphs,” Al-Nahrain Journal of Science, vol. 27, no. 4, pp. 28-33 (2024). [Online]. Available: https://doi.org/10.22401/anjs.27.4.05.
[14] A.H. Alwan, Small Intersection Graph of Subsemimodules of a Semimodule, Communications in Combinatorics, Cryptography & Computer Science, vol. 2022, no. 1, pp. 15-22 (2022).
[15] S. Ediz, M. Cancan and M.R. Farahani, Eccentric Connectivity and Connective Eccentricity Indices of Generalized Petersen Graphs, Communications in Combinatorics, Cryptography & Computer Science, vol. 2021, no. 1, pp. 1-6 (2021).
[16] R. Ponraj, S. Prabhu and M. Sivakumar, Pair Mean Cordial Labeling of Total Graph of Some Graphs and Prism Related Graphs, Communications in Combinatorics, Cryptography & Computer Science, vol. 2024, no. 2, pp. 181-192 (2024).
[17] F.O. Oduol and I.O. Okoth, Counting vertices among all noncrossing trees by levels and degrees, Communications in Combinatorics, Cryptography & Computer Science, vol. 2024, no. 2, pp. 193-212 (2024). 

Views: 225Downloads: 124Citations: 0